# SDR CA001018017

- Difficulty date: September 28, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 8,368 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 6A05533001
- Condition: Broken
- Location: Mlg
- Component: Float, Wiplineinc, 8000
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT COMPLAINED OF NO GEAR DOWN AND LOCK INDICATION - RT MAIN GEAR. UPON INSPECTION FOUND LOCK SPRING BROKEN AND HALF MISSING, PLUS COVER TORN AWAY. LOCKING MECHANISM FOUND NON FUNCTIONAL DUE TO STRAIN OF BOLT BECOMING BENT WHEN FORWARD LOCK CONTACTED GEAR TUNNEL TOP. SPRING AND BOLT WERE REPLACED. FUNCTION TESTED - OK. AIRCRAFT WAS RETURNED TO SERVICE. IT SHOULD BE FURTHER NOTED THAT THE OTHER MAIN GEAR LOCK SPRING WAS FOUND CRACKED AND REPLACED AT THE SAME TIME.
